Javier J. Gutiérrez
Title
Cited by
Cited by
Year
Motivic slices and coloured operads
JJ Gutiérrez, O Röndigs, M Spitzweck, PA Østvær
Journal of Topology 5 (3), 727-755, 2012
392012
Simplicial methods for operads and algebraic geometry
I Moerdijk, B Toën, C Casacuberta
Birkhäuser, 2010
382010
Encoding equivariant commutativity via operads
JJ Gutiérrez, D White
Algebraic & Geometric Topology 18 (5), 2919-2962, 2018
362018
Localization of algebras over coloured operads
C Casacuberta, JJ Gutiérrez, I Moerdijk, RM Vogt
Proceedings of the London Mathematical Society 101 (1), 105-136, 2010
242010
Are all localizing subcategories of stable homotopy categories coreflective?
C Casacuberta, JJ Gutiérrez, J Rosický
Advances in Mathematics 252, 158-184, 2014
182014
A model structure for coloured operads in symmetric spectra
JJ Gutiérrez, RM Vogt
Mathematische Zeitschrift 270 (1-2), 223-239, 2012
162012
Homotopical localizations of module spectra
C Casacuberta, J Gutiérrez
Transactions of the American Mathematical Society 357 (7), 2753-2770, 2005
142005
Cellularization of structures in stable homotopy categories
JJ Gutierrez
Mathematical Proceedings of the Cambridge Philosophical Society 153 (3), 399-418, 2012
102012
Dold–Kan correspondence for dendroidal abelian groups
JJ Gutiérrez, A Lukacs, I Weiss
Journal of Pure and Applied Algebra 215 (7), 1669-1687, 2011
92011
Homotopy transfer and rational models for mapping spaces
U Buijs, JJ Gutiérrez
Journal of Homotopy and Related Structures 11 (2), 309-332, 2016
82016
A generalization of Ohkawa’s theorem
C Casacuberta, JJ Gutiérrez, J Rosický
Compositio Mathematica 150 (5), 893-902, 2014
82014
Transfer of algebras over operads along Quillen adjunctions
JJ Gutiérrez
Journal of the London Mathematical Society 86 (2), 607-625, 2012
72012
Derivations, the Lawrence–Sullivan interval and the Fiorenza–Manetti mapping cone
U Buijs, JJ Gutiérrez, A Murillo
Mathematische Zeitschrift 273 (3-4), 981-997, 2013
62013
Homological localizations of Eilenberg-Mac Lane spectra
JJ Gutiérrez
arXiv preprint math/0511412, 2005
62005
On functorial (co) localization of algebras and modules over operads
JJ Gutiérrez, O Röndigs, M Spitzweck, PA Østvær
arXiv preprint arXiv:1812.01715, 2018
42018
On solid and rigid monoids in monoidal categories
JJ Gutiérrez
Applied Categorical Structures 23 (4), 575-589, 2015
42015
Strict modules and homotopy modules in stable homotopy
JJ Gutiérrez
Homology, Homotopy and Applications 7 (1), 39-49, 2005
42005
Bousfield localisations along Quillen bifunctors
JJ Gutiérrez, C Roitzheim
Applied Categorical Structures 25 (6), 1113-1136, 2017
32017
On autoequivalences of the ( ∞ , 1 ) -category of ∞ -operads
D Ara, M Groth, JJ Gutiérrez
Mathematische Zeitschrift 281 (3), 807-848, 2015
32015
Towers and fibered products of model structures
JJ Gutiérrez, C Roitzheim
Mediterranean Journal of Mathematics 13 (6), 3863-3886, 2016
22016
The system can't perform the operation now. Try again later.
Articles 1–20